# SDR SWIA2020090152135

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CABIN FLOOR STRUCTURE AFT OBD MOUNT PLATE FOR WARDROBE CORRODED.     MOUNTING PLATE FOUND TO BE OUT OF LIMITS REF CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS.  REMOVED AND REPLACED WITH NEW WARDROBE MOUNTING PLATE AT FS310, LBL20 REF CRJ200 SRM
